# SDR FOTR20006NR1984

- Difficulty date: February 5, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AT BS 1323 CENTER STRINGER AT LOWER END CORRODED.  REPAIRED ON FSAI W/O NR 20006, N/R 01984.  REPAIRED STRINGER AT AFT STAIRS STA 1323 IAW B727 SRM 53-10-3 FIG 1 AND 52-10-1 FIG 3, REV 102.  MATERIAL USED: STRINGER; BAC1498-138 7075-T62, DIM: 12.0, CHANNEL; BAC1493-412, DIM: 12.0, ANGLES; 2 EACH- BAC1498-95 7075-T62, DIM: 12.0.  CUT OUT DIM: 12.0.
